MAUDE Adverse Event Report: CAREFUSION 213, LLC 0113 SURGICAL CLIPPER BLADE (FOR GENERAL USE)

CAREFUSION 213, LLC 0113 SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Model Number 4406
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
Material no.: 4406, batch no.: unknown.It was reported that blade nic'd patients severely.Verbatim: srg bd surgical clipper used with general purpose blade nic'd patients severly.
 
Additional Manufacturer Narrative
Neither lot nor sample was provided, the failure mode could not be confirmed.The manufacture of the product stated the following" 1.At the time of use, please do not strongly press the blade against the skin, please slide gently on the skin surface and cut.2.We suggest more product training to the clinician in the hospital.3.To sensitive area, it is recommended to use sensiclip (4403a)." bd will continue to track and trend for this failure mode.
 
Event or Problem Description
Material no.: 4406 batch no.: unknown.It was reported that blade nic'd patients severely.Verbatim: srg bd surgical clipper used with general purpose blade nic'd patients severly.

Brand Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Common Device Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Manufacturer (Section D)
CAREFUSION 213, LLC 0113
1550 northwestern dr
el paso TX 79912
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13180319
Report Number3004932373-2021-00548
Device Sequence Number17492123
Product Code LWK
UDI-Device Identifier10885403473142
UDI-Public(01)10885403473142
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4406
Device Catalogue Number4406
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown